RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rev. Mat. Iberoam., 2019, Volume 35, Issue 7, Pages 1973–1995 (Mi rmi1)  

Convolution formula for the sums of generalized Dirichlet $L$-functions

O. Balkanovaa, D. Frolenkovbc

a Chalmers University of Technology, Göteborg, Sweden
b Khabarovsk Division of the Institute for Applied Mathematics
c Steklov Mathematical Institute, Moscow, Russian Federat

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
We thank the anonymous referees for many valuable comments and suggestions on the manuscript. Research of Dmitry Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.4171/rmi/1106


Bibliographic databases:

ArXiv: 1709.01365
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rmi1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020